Generalized Poisson distributions as limits of sums for arrays of dependent random vectors

Kobus, Maria . Journal of Multivariate Analysis 1995. 52 :199-244

Locate this article in:

Bibtex

@article{CIS-127131,
  Author = {Kobus, Maria},
  Title = {Generalized Poisson distributions as limits of sums for arrays of dependent random vectors},
  Journal = {Journal of Multivariate Analysis},
  Volume = {52},
  Year = {1995},
  Pages = {199--244},
  Keywords = {Mixing, Extreme value distribution, Point process}
}

Similar articles